MAUDE Adverse Event Report: BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hematuria (2558); Pseudoaneurysm (2605)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a major bleed occurred.During a right renal cryoablation procedure, two icepearl 2.1 cx 90 degree needles were used.Upon removing the needles from the patient, a bleed was verified in both perinephric and renal collecting system with significant hematuria.The physician performed an angiogram while the patient was still under general anesthesia and found a pseudoaneurysm with no obvious active bleeding which was treated by coil embolization.The patient was then managed conservatively and stayed in the hospital for a few days requiring bladder irrigation.The physician stated the cause of the bleed was due to an ice ball fracture of a fairly central lesion.A follow-up computed tomography (ct) scan in 2-3 months is expected.

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS   2069203
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13260523
Report Number2134265-2021-16738
Device Sequence Number11149981
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public07290104830990
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot NumberU3353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown